The horofunction boundary of finite-dimensional ℓp spaces

Research output: Contribution to journalArticleScientificpeer-review

Researchers

Research units

Abstract


Details

Original languageEnglish
Pages (from-to)51-65
Number of pages15
JournalCOLLOQUIUM MATHEMATICUM
Volume155
Issue number1
Publication statusPublished - 2019
MoE publication typeA1 Journal article-refereed

    Research areas

  • horofunctions, metric spaces, lp norms, variation norm, Hilbert's projective metric

ID: 30788681